JournalsrlmVol. 33, No. 1pp. 73–107

The Chern–Ricci flow

  • Valentino Tosatti

    McGill University, Montréal, Canada
  • Ben Weinkove

    Northwestern University, Evanston, USA
The Chern–Ricci flow cover
Download PDF

A subscription is required to access this article.

Abstract

We give a survey on the Chern–Ricci flow, a parabolic flow of Hermitian metrics on complex manifolds. We emphasize open problems and new directions.

Cite this article

Valentino Tosatti, Ben Weinkove, The Chern–Ricci flow. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 33 (2022), no. 1, pp. 73–107

DOI 10.4171/RLM/965